# SDR AALA202412278115

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 39,017 hours, 7,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 22C EMERGENCY LIGHT INOPERATIVE. MAINTENANCE RESECURED THE CONTACTS TO THE CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
